MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY
Model Number TV-AB2080-J
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned for an unknown reason where a type i endoleak was observed.The physician elected to re-intervene by placing a palmaz stent within the device and ballooning.Another ovation limb was placed as well to extend the seal zone.A small endoleak was still present at the conclusion of the procedure and the physician elected to monitor the patient.The patient is reported to be doing well and as of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation, based on the information received there were substantial evidence to support the reported persistent type ia endoleak.There was evidence to suggest that the endoleak type ia was a persistent leak at implant that was not included in the event as reported.This was discovered on (b)(6) 2018 during review of the implant angiogram on (b)(6) 2016.The most likely cause of the endoleak type ia is device related.Additionally there was evidence to reasonably support and endoleak type ib.The most likely cause of the type ib leak is anatomy related.Procedure related harms for this complaint could not be determined.The final patient status was reported to be doing well and under surveillance due to a persistent endoleak post repair.Devices remain implanted in the patient and were not returned, no evaluation completed.The review of manufacturing lot confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.Correction: (b)(4).

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7479676
Report Number3008011247-2018-00081
Device Sequence Number1513132
Product Code MIH
UDI-Device IdentifierM701TVAB2080J1
UDI-Public+M701TVAB2080J1/$$3181130FS11201505V
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberTV-AB2080-J
Device Catalogue NumberTV-AB2080-J
Device Lot NumberFS112015-05
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/04/2018
Supplement Date Received by Manufacturer06/01/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB: TV-IL1410100-J; OVATION IX ILIAC LIMB: TV-IL1410120-J
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR